# SDR COEA102740

- Difficulty date: April 30, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N740FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10329
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 9804050100
- Condition: Leaking
- Location: Lt Mlg
- Part time: 623 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING APPROACH TO PSC, LEFT MAIN LANDING GEAR WOULD NOT EXTEND.  AFTER SEVERAL ATTEMPTS, FLIGHT CREW LOWERED GEAR USING EMERGENCY GEAR EXTENSION SYSTEM.  LANDING GEAR PRESSURE REDUCER VALVE WAS FOUND TO BE THE CAUSE AND WAS SUBSEQUENTLY REPLACED.  AIRCRAFT RETURNED TO SERVICE.
